# SDR SIMA20141203009

- Difficulty date: December 3, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 27,979 hours, 24,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY UNDERFLOOR FWD TO AFT DIGITAL SPLICE LT SUPPORT CRACKED AT CTR FLOORBEAM.  R & R GALLEY UNDERFLOOR FWD TO AFT DIGITAL SPLICE LT SUPPORT AT CTR FLOORBEAM IAW SRM 51-40-02.
